PubAg

Main content area

Instrumental variable estimation of nonlinear models with nonclassical measurement error using control variables

Author:
Hahn, Jinyong, Ridder, Geert
Source:
Journal of econometrics 2017 v.200 no.2 pp. 238-250
ISSN:
0304-4076
Subject:
econometric models, economic analysis, economic theory, nonlinear models
Abstract:
We consider nonlinear parametric models with an independent variable that is measured with error. The measurement error can be correlated with the true value, i.e., the measurement error is allowed to be nonclassical. We propose a control variable estimator for the parameters of interest. The estimator is consistent even if the latent true value is endogenous. We derive the influence function of the semi-parametric estimator that accounts for the estimation of the control variable in the first stage.
Agid:
6107867